weaning epilepsy medicine

Indra - posted on 05/30/2016 ( 3 moms have responded )

4

0

1

I am in the process of weaning my kid's epilepsy medicine. Do I need to be worried or to watch out for something during this process? Thanks & Regards - I

3 Comments

View replies by

♫ Shawnn ♪♫♫ - posted on 06/01/2016

13,259

21

2015

As with any med/drug, there may be withdrawal symptoms. I'd search the specific meds to find out what possible symptoms are and what to watch for.

Indra - posted on 06/01/2016

4

0

1

Hi Shawnn... thank you for your message. we are weaning the med after the recommendation of the doctor. any pointers appreciated - do we need to be worried or concerned of anything in particular.. Thanks

♫ Shawnn ♪♫♫ - posted on 05/30/2016

13,259

21

2015

Unless your physician has approved this, they are on the meds for a reason, and taking them off could be problematic

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms